So my buddy and I have come up with a theory...we believe that combining piperazines with MDMA can cause much more bodily harm than either of those individually...obviously more drugs in the picture makes a higher risk for complications but you'll see why I say this....
I have taken any amount of rolls over 3-4 day binges and as long as they were clean rolls, I felt pretty much fine, or at least how you would expect to feel after all that abuse.....Well one time, we had a weekend long party at my house and I consumed a few rolls over the whole weekend (maybe 6 or 7) and they were all good pills, tested by myself...I also consumed a known piperazine that my friend gave me (just 1 BTW)...everything seemed fine for the first day or two after the weekend but then I started getting electrical shocks in the back of my head and they would shoot down my spine (smoking weed intensified the hell out of this effect)...kinda freaked me out a bit but I'm a level headed guy and knew I took a bunch of drugs and should expect whatever comes my way...
Well my friend had been eating good clean pills on a different night and later on, (I think his 5th pill) he took a known piperazine. That night he ended up with what we believe was sleep paralysis and then he blacked out and woke up with a bloody nose but hadn't moved from his bed...
My friend that this happened to has been rolling for 10+ years and has taken countless number of MDMA rolls over weekend long binges and whatever and never really had a major side effect like that...He's even taken numerous piperazines, just not on nights that he had taken MDMA, and not had any serious problems....the one time he combines the two, has that happen to him...
Same thing with me...I'm not nearly as experienced with rolls as my friend but I have also consumed many rolls with no problems and well as piperazines with no serious problems...except for that time I combined the two...
The problem I've heard happen to many people is that after consuming a few piperazines in one night, it seems to burn a layer through or something in your stomach. After my last experience with them, (4 pipe pills) I woke up with a feeling like someone had poured sulfuric acid all over the outside of my stomach...it burned so bad that I could not eat anything all day without it burning the hell out of me and this effect has lasted....it was gone after the second day but now everytime I consume pills (any pills) I get the same burning feeling the next day...I have not consumed piperazines in about 4 months and the feeling has almost gone away but still, that was freaking irritating...I've heard of the exact same thing happen to at least 6 other people, making me believe this could become a common side effect...
We don't have nearly enough information about piperazines, just because they are legal in many countries does not make them safe by any means....I've gotten much worse side effects from pipes than from MDMA, IMO they are probably more harmful to your body than MDMA....either way, however BZP, TFMPP, mcPP, etc. work, they seem to interact MDMA to cause some very unpleasant, probably dangerous side effects so be careful people.
I really wish I knew how to make this issue more well known so that we could start doing some real scientific research on piperazines, or even better, outlaw them everywhere and increase our chances of getting legit pills instead of these fake ecstasy pieces of shit.
My body puts up with abuse very well; I don't get comedowns, even off methbombs...alcohol is the only substance I've consumed that really makes me feel like shit so for these things to be making me feel like this, they have to be pretty bad...I'm just warning all of you out there cause we really know next to nothing about piperazines and they could be causing a lot more harm than they seem...don't assume that legal means safe...be safe everybody.
As I understand it Piperazines and MDMA are similar in the amount of harm they cause but they harm different mechanisms in your brain. 1 + 1 = 2, brilliant conclusion.
Man idk but i know one time i took some orange muchrooms that was MDxx and piperazine.
I enjoyed the effect but i was like a lazy boing roll and lasted for ever. Ohh and after was the worst possible comedown ever god it was so bad i absouitly was pretty sure i was going to be dead any second.
Alright dick, I'm just saying...I've combined MDMA with any number of other substances with no bad side effects ever...pipes and MDMA and I get these effects...I'm just trying to warn people since so little is known about pipes and the way they work...sorry for trying to be helpful asshole...
Originally Posted by MistaJeff
Actually there was a study of this.
The study found that some of the MDMA neurotoxity was lessened by the BZP.
Last edited by FlowMotion; 19-07-2009 at 23:53.
Okay I took multiple Piperazine/MDMA rolls and i can certainly feel the difference in come downs and worse side affects. I took 3 rolls, 1 with piperazine as far as i know, and 1.5 days later i have randomly gotten pains shooting through my arm, legs and fingers. Definitely not something to do.
While I must say my best friend that did it along with me, had one of the worst come downs. super anxiety, couldn't eat for days, and her stomach burned horribly
be careful and watch what you take!
ohhh alsoo i would continuously stand up and everything would either go bright white or completely black.
for a good amount of time too, i was nearly passed out.
i had tripped off this for a good 3 hours, and had a lot of control over what moved and what i saww.
do piperines usually do this?
Last edited by AmandaJane420; 14-07-2009 at 07:11.
Reason: added info!
you dont have to feel like hell to be dying.
If you think about the increase in body temerature /heart rate etc that piperazines do alone imagine the strain on your body if you then add another upper to the mix! Mixing drugs really puts a strain on your liver, kidneys, heart. brain and wallet!
im having a bad comedown off a pipe can u help ? - http://www.bluelight.ru/vb/showthrea...75#post7346775
Originally Posted by stoneddave
Neuroscience and Pharmacology Discussion
Philosophy and Spirituality
Any idea which piperazines you took?
Saying that piperazines have a certain quality is pretty much like saying so about "phenethylamines"